Dermaroller After Accutane
- Asked by sususu in Scotland
- 4 years ago
No ablative procedure within 6 months of Accutane
Isotretinoin, or more popularly known as Accutane can make the wound healing process quite unpredictable and placing you at higher risk of hypertrophic scarring. Therefore no ablative procedure such as chemical peel, dermabrasion, laser resurfacing is advisable within 6 months of Accutane. On the other hand, I have performed few Fractional CO2 laser resurfacing between 6-12 months after completion of Accutane with success and without complication; however, if you have the patience to wait for the full 12 months, you may be better off.
Web reference: http://www.drwilliamting.com/What_s_New.html
No, Dermaroller can't be used after Accutane
I do not believe there is anything in our Dermatology literature regarding the use of the Dermaroller after Accutane. However, I would wave a large yellow caution flag to this idea. Logically, this causes trauma to the skin and induces a healing process.
Skin does not always heal normally for 6-12 months after Accutane treatment. Since the Dermaroller may cover the whole skin the results could be cosmetically a disaster. Although, I do not know for sure, you certainly would not want to be an experiment.
Recent Derma Roller Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.